Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 88002 Total View: 1371553
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 5, Issue 1

Volume 5, Issue 1 (2021)

7 articles in this issue

Article Open Access

Rotation Minimizing Frame and Rectifying Curves in E_1^n

Özgür Keskin, Yusuf Yayli

DOI:http://dx.doi.org/10.26855/jamc.2021.03.007

Views: Published: March 17,2021

Article Open Access

Ion Acoustic Waves in Weakly Relativistic Plasma—Separation of Relativistic and Electron-Temperature Effects

Yair Zarmi

DOI:http://dx.doi.org/10.26855/jamc.2021.03.005

Views: Published: March 12,2021

Article Open Access

On the Probability of Real Roots in a Quadratic Equation with Coefficients as i.i.d U(-θ,θ) Variates

Subhomoy Haldar, Soubhik Chakraborty

DOI:http://dx.doi.org/10.26855/jamc.2021.03.006

Views: Published: March 12,2021

Article Open Access

About Some Problems of Filtration Theory

Bereslavskii Eduard Naumovich, Dudina Liliya Mihailovna

DOI:http://dx.doi.org/10.26855/jamc.2021.03.004

Views: Published: March 3,2021

Article Open Access

Predicting the Maximum and Minimum Eigenvalues of a Random Matrix Filled with iid Normal Variates: A Study in Simulation

Princila, Soubhik Chakraborty

DOI:http://dx.doi.org/10.26855/jamc.2021.03.003

Views: Published: January 22,2021